# SDR CALA9701786

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 2 KRUGER FLAP WOULD NOT RETRACT AFTER TAKEOFF FROM MGA.  THE AIRCRAFT WAS RETURNED TO MGA WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 KRUGER FLAP ACTUATOR WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
